Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""34D30"" wg kryterium: Temat


Tytuł :
An encounter of classical differential geometry with dynamical systems in the realm of structural stability of principal curvature configurations
Autorzy :
Sotomayor, JorgeAff1, IDs40863021002316_cor1
Pokaż więcej
Źródło :
São Paulo Journal of Mathematical Sciences. :1-24
Czasopismo naukowe
Tytuł :
Uniqueness and Hyers–Ulam Stability Results for Differential Variational Inequalities with Nonlocal Conditions
Autorzy :
Van Loi, NguyenAff1, Aff2
Vu, Mai Quoc
Pokaż więcej
Źródło :
Differential Equations and Dynamical Systems: International Journal for Theory, Real World Modelling and Simulations. :1-18
Czasopismo naukowe
Tytuł :
Optimal control analysis of a tuberculosis model.
Autorzy :
Gao DP; Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, PR China.; School of Mathematics and Information, China West Normal University, Nanchong, Sichuan 637009, PR China.
Huang NJ; Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, PR China.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2018 Jun; Vol. 58, pp. 47-64. Date of Electronic Publication: 2017 Dec 29.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A simple criterion for finite time stability with application to impacted buckling of elastic columns
Autorzy :
Ru, C. Q.
Pokaż więcej
Źródło :
Applied Mathematics and Mechanics: English Edition. 39(3):305-316
Czasopismo naukowe
Tytuł :
Convergence and stability of generalized φ-weak contraction mapping in CAT(0) spaces
Autorzy :
Kim Kyung Soo
Pokaż więcej
Temat :
cat(0) space
generalized φ-weak contraction mapping
fixed point
ishikawa iterative scheme
comparably almost t-stable
54h25
34d30
54e35
47h09
47h10
Mathematics
QA1-939
Źródło :
Open Mathematics, Vol 15, Iss 1, Pp 1063-1074 (2017)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/2391-5455
Dostęp URL :
https://doaj.org/article/83f5fec3e5974d8fa078c68919db0aab
Czasopismo naukowe
Tytuł :
The Hopf bifurcation in the Shimizu–Morioka system
Autorzy :
Llibre, Jaume
Pessoa, Claudio
Pokaż więcej
Źródło :
Nonlinear Dynamics: An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems. February 2015 79(3):2197-2205
Czasopismo naukowe
Tytuł :
Modelling diseases with relapse and nonlinear incidence of infection: a multi-group epidemic model.
Autorzy :
Wang J; a School of Mathematics and Statistics , Southwest University , Chongqing 400715 , People's Republic of China.
Pang J
Liu X
Pokaż więcej
Źródło :
Journal of biological dynamics [J Biol Dyn] 2014; Vol. 8, pp. 99-116.
Typ publikacji :
Journal Article
MeSH Terms :
Epidemics*
Models, Biological*
Nonlinear Dynamics*
Communicable Diseases/*epidemiology
Computer Simulation ; Endemic Diseases ; Humans ; Incidence ; Numerical Analysis, Computer-Assisted ; Recurrence
Czasopismo naukowe
Tytuł :
On a certain type of nonlinear differential equations admitting transcendental meromorphic solutions
Autorzy :
Zhang, Xia
Liao, LiangWen
Pokaż więcej
Źródło :
Science China Mathematics. October 2013 56(10):2025-2034
Czasopismo naukowe
Tytuł :
Generalized synchronization of identical chaotic systems on the route from an independent dynamics to the complete synchrony
Autorzy :
Jalnine, Alexey Yu.
Pokaż więcej
Źródło :
Regular and Chaotic Dynamics. May 2013 18(3):214-225
Czasopismo naukowe
Tytuł :
Dominated splitting of differentiable dynamics with $\mathrm{C}^1$-topological weak-star property
Autorzy :
Xiongping Dai
Pokaż więcej
Temat :
General Mathematics
Mathematics
Differentiable function
Topology
dominated splitting
weak-star property
Liao theory
37C10
37D30
37D05
37C27
34D30
Źródło :
Crossref
J. Math. Soc. Japan 64, no. 4 (2012), 1249-1295
Opis pliku :
application/pdf
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::bb3dd4ff9b3ed0854fc07e48da4873de
Tytuł :
Generic Bifurcations of Planar Filippov Systems via Geometric Singular Perturbations
Autorzy :
Tiago Carvalho
Durval José Tonon
Pokaż więcej
Temat :
General Mathematics
Singular solution
Singular perturbation
Planar
Mathematics
Perturbation (astronomy)
Bifurcation
Mathematical analysis
geometric singular perturbation
non$-$smooth vector fields
bifurcation
fold$-$fold singularity
34A36
34C23
34D15
34D30
Źródło :
Crossref
Bull. Belg. Math. Soc. Simon Stevin 18, no. 5 (2011), 861-881
Scopus-Elsevier
Opis pliku :
application/pdf
Dostępność :
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::4dfb9ac21d4495d7d6a6a20471b1426b

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies